New families of completely regular codes and their corresponding distance regular coset graphs (bibtex)
by Borges, J., Rifà, Josep and Zinoviev, Victor A.
Reference:
New families of completely regular codes and their corresponding distance regular coset graphs (Borges, J., Rifà, Josep and Zinoviev, Victor A.), In Designs, Codes, and Cryptography, volume 70, 2014.
Bibtex Entry:
@article{borges_new_2014-1,
	title = {New families of completely regular codes and their corresponding distance regular coset graphs},
	volume = {70},
	number = {1-2},
	journal = {Designs, Codes, and Cryptography},
	author = {Borges, J. and Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {139--148}
}
Powered by bibtexbrowser